# SDR JJBA20140418004

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 33,302 hours, 44,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BELOW FLIGHT ATTENDANT PANEL INOPERABLE.  PERFORMED OPERATIONAL CHECK & FOUND TO BE SATISFACTORY.
